I just took my 3rd dose of zoloft 25mg. I have had an increase in my anxiety, is this normal? I'm supposed to increase to 50mg in a few days. Thanks for any help
Hi, chellerae! Yes, it's not uncommon to experience an increase in ~ or new ~ anxiety when starting most antidepressants. But don't worry. This side effect will subside over a few days or weeks and you should start experiencing positive effects at about 4 weeks. At 6-8 weeks you'll have the full therapeutic levels of the drug in your bloodstream.
I wish I could tell you you everything will suddenly become better but it takes patience and a little time before you hopefully feel great.
Best wishes, WCV
Hi Chellerae 79,
It is normal to feel the anxiety but it will subside in a few weeks. You get worst before getting better... but a light is at the end of the tunnel. I would look and see how lamitical reacts with Zoloft before taking it... compare the side effects. Hang in there... Manager 5
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jun 2011 • 6 answers
Posted 27 Aug 2011 • 14 answers
Zoloft has me @ the end of my rope & I can't keep feeling this way. I need input on sedating SSRI'S?
Posted 31 Aug 2011 • 9 answers
Posted 18 Apr 2014 • 1 answer
Posted 16 Nov 2015 • 2 answers